Nestazionaryi pogranitschnyi sloi na ellipsoid wraschtschenija.
Publications de l'Institut Mathématique [Elektronische Ressource] (1965)
- Volume: 19, page 11-16
- ISSN: 0350-1302
Access Full Article
topHow to cite
topAschkowitsch, Radomir. "Nestazionaryi pogranitschnyi sloi na ellipsoid wraschtschenija.." Publications de l'Institut Mathématique [Elektronische Ressource] 19 (1965): 11-16. <http://eudml.org/doc/180943>.
@article{Aschkowitsch1965,
author = {Aschkowitsch, Radomir},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {11-16},
title = {Nestazionaryi pogranitschnyi sloi na ellipsoid wraschtschenija.},
url = {http://eudml.org/doc/180943},
volume = {19},
year = {1965},
}
TY - JOUR
AU - Aschkowitsch, Radomir
TI - Nestazionaryi pogranitschnyi sloi na ellipsoid wraschtschenija.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1965
VL - 19
SP - 11
EP - 16
UR - http://eudml.org/doc/180943
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.